Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan b 12 hours after having unprotected sex with my boyfriend, nothing for the first couple days and then about three days later I started having to pee frequently and I have a burning sensation when I pee, also I have a brown/ bloody discharge that fills a small tampon, I don't get my period till about November 3rd are these plan b symptoms or am I pregnant?

Loading...

Hi La la,

The discharge is likely as a result of the Plan B.  You may not have any indication that it is "working."  

The frequent urination and burning can indicate a urinary tract infection OR even an STD.  You should see your doctor.  UTI's are common in women after having sex.

Your next SEVERAL periods can be early or late and heavier or lighter than normal too.  You may also notice spotting, cramping, and sore/tender breasts.  These are all common side effects.

Hope it helps.

Reply

Loading...